# SDR AALA202402201148

- Difficulty date: February 15, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,649 hours, 26,147 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Hinge Pin
- Condition: Corroded
- Location: Torque Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON NOSE LANDING GEAR TORQUE LINK CENTER HINGE PIN THREADS. REPLACED HINGE PIN PER AMM 32-21-27.
